About this blog

Just to Vent

Entries in this blog

scatterbrain

feel like hell today

Ever since starting Solodyn I have been so tired. I am having a hard time getting my daily run in. And that sucks. I am really starting to just get pissed at the world. My face has a new little addition to it today. Right on my chin. That area just won't seem to clear up. I just wanna sleep all day lately. I am literally having to push myself through everything I do... from doing a load of laundry to cooking. I hope that it's all worth it. I really do.

I am really not doing well right now and I just feel way too damn old to be putting up with this. I am TIRED. BEYOND TIRED. If I had a half way decent derm I would call her and ask if this was normal but I wouldn't get any answers anyway, so what's the point?

:confused:

scatterbrain

Not really sure how this blog thing works. And I am a bit too lazy to read directions on using it. Hehe.

Anyways. Just want to sorta keep a running log of my experience with these three meds I was recently prescribed. Went to the derm Feb 15th and she prescribed Taz, Duac, and solodyn (90mg). I use Taz every 3rd night for the first 2 weeks and then every other night for the next 2 weeks, and then graduate to every night after that (if my skin can tolerate it) :confused: Then I am to use the Duac every morning. I have to pop this Solodyn pill for 3 months.

So far it's been a week. I have experience mild peeling, some minor bumps (but not near as bad as they were before) and this weekend I looked like I was sunburnt. But, I was able to cover that with a bit of makeup before we went out. It has cleared up the ones that I went in with though. But, of course they left me with the famous red/purple marks. d

I use Eucerin moisturizer for sensitive skin both before and after I apply the Duac and Taz. I am totally terrified of the peeling. Years ago I was put on Retin A and experience hella peeling and never completed the treatment because of it. So, this time I am being extra careful and generous with the moisturizer.

I am really scared about this initial breakout that everyone keeps talking about. But, I know that it has to get worse before it gets better.

It just sucks because we are going to Hawaii in April and I want to be able to enjoy my time there. :dance:

My face feels oily all the time from all the crap I have to put on it. Uggh. Plus I have this one major cystic area that just doesn't want to go away and I wish I had a better derm that would spend more than 5 min with me.

The Acne.org Regimen
The Acne.org Regimen
Product & Treatment
Reviews
Support Forums